Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2017 -> Volume 9, Issue 4, December
Characterizations of Hyperrings by Fuzzy Hyperideals with Respect to A -norm
Oleh : KostaqHilaKrisanthiNaka, Fuzzy Information and Engineering
Dibuat : 2018-01-17, dengan 1 file
Keyword : Hyperrings -norm -fuzzy (resp. left, right) hyperideal -fuzzy quasi(bi)-hyperideal
Url : http://www.sciencedirect.com/science/article/pii/S1616865817303084
Sumber pengambilan dokumen : WEB
In this paper, we inquire further into the properties on some kind fuzzy hyperideals and we study the hyperrings via -fuzzy hyperideals. By means of the use of a triangular norm , we define, characterize and study the -fuzzy left and right hyperideals, -fuzzy quasi-hyperideal and bi-hyperideal in hyperrings and some related properties are investigated. Regular hyperrings are characterized in terms of -fuzzy quasi-hyperideal and -fuzzy bi-hyperideal.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865817303084-main.pdf
(9081819 bytes)